×

Found 664 Documents (Results 1–100)

100
MathJax

Maximal lineability of several subclasses of Darboux-like maps on \(\mathbb{R}\). (English) Zbl 07425420

PDF BibTeX XML Cite
Full Text: DOI

On the topological entropy of discontinuous functions. Strong entropy points and Zahorski classes. (English) Zbl 1330.54046

Wituła, Roman (ed.) et al., Monograph on the occasion of 100th birthday anniversary of Zygmunt Zahorski. Gliwice: Wydawnictwo Politechniki Śląskiej (ISBN 978-83-7880-206-8/pbk). Monografia (Gliwice) 545, 109-123 (2015).
MSC:  54H20 26A18 37B40 26A15 54C70
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software